# SDR AALA202506306117

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5713310320200
- Condition: Cracked
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CORNER FITTING AT THE RIGHT HAND CENTER FUSELAGE PRESSURE DECK MEMEBRANE AT FR 36. REPLACED CORNER FITTING PER EA 363383
